Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 

 

Noetherian rings with free additive groups


Author: John D. O’Neill
Journal: Proc. Amer. Math. Soc. 92 (1984), 323-324
MSC: Primary 20K20; Secondary 13E05
DOI: https://doi.org/10.1090/S0002-9939-1984-0759643-9
MathSciNet review: 759643
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: There exists a Noetherian ring of arbitrarily large cardinality with free additive group. This answers a problem of L. Fuchs.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 20K20, 13E05

Retrieve articles in all journals with MSC: 20K20, 13E05


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1984-0759643-9
Keywords: Noetherian ring, free abelian group
Article copyright: © Copyright 1984 American Mathematical Society